# SDR SWAA2025070788513

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 62,556 hours, 37,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER P18-3 B10 FOUND POPPED ON PREFLIGHT LIGHTING EMERGENCY CHGR<[01] PERFORMED FILM 33-50 TASK 801 RESET C/B & EMERGENCY LIGHTS OPS CHECK OK @ THIS TIME
